Downloads: 341

Files in This Item:
File Description SizeFormat 
PhysRevD_76_044004.pdf293.16 kBAdobe PDFView/Open
Title: Free yang-mills theory versus toric Sasaki-Einstein manifolds
Authors: Nishioka, T  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-9228-6645 (unconfirmed)
Takayanagi, T  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0001-7187-3130 (unconfirmed)
Issue Date: Aug-2007
Publisher: AMER PHYSICAL SOC
Journal title: PHYSICAL REVIEW D
Volume: 76
Issue: 4
Thesis number: 044004
Rights: Copyright 2007 American Physical Society
URI: http://hdl.handle.net/2433/49941
DOI(Published Version): 10.1103/PhysRevD.76.044004
Related Link: http://link.aps.org/abstract/PRD/v76/p044004
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.